Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Spiral fracture of humorous. Had surgery, splitting the triceps and installing a titanium plate. Cause for pain?

I have a spiral fracture of the humorous I received an operation approximately 6 years ago Which involved splitting the tricep and installing a Titanium plate and 12 screws however i am still suffering with pain in the arm . Are there any private Consultants you could recommend To take a second opinion on the injury To see if the plate could be removed or reduced in size.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Since you were operated six years ago, the fracture must have healed well by now. After getting a check X-ray done, the plate or the trouble causing screws can be removed. You need to consult an orthopedician for that.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor